Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




2770 Publications

2020 | Journal Article | IST-REx-ID: 6184 | OA
Alt, Johannes, László Erdös, Torben H Krüger, and Dominik J Schröder. “Correlated Random Matrices: Band Rigidity and Edge Universality.” Annals of Probability 48, no. 2 (2020): 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6185 | OA
Erdös, László, Torben H Krüger, and Dominik J Schröder. “Cusp Universality for Random Matrices I: Local Law and the Complex Hermitian Case.” Communications in Mathematical Physics, 2020, 50. https://doi.org/10.1007/s00220-019-03657-4.
View | Files available | DOI | Download Published Version (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6358 | OA
Carlen, Eric A., and Jan Maas. “Non-Commutative Calculus, Optimal Transport and Functional Inequalities  in Dissipative Quantum Systems.” Journal of Statistical Physics 178, no. 2 (2020): 319–78. https://doi.org/10.1007/s10955-019-02434-w.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 6563 | OA
Filakovský, Marek, and Lukas Vokřínek. “Are Two given Maps Homotopic? An Algorithmic Viewpoint.” Foundations of Computational Mathematics 20 (2020): 311–30. https://doi.org/10.1007/s10208-019-09419-x.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6593 | OA
Shehu, Yekini, Xiao-Huan Li, and Qiao-Li Dong. “An Efficient Projection-Type Method for Monotone Variational Inequalities in Hilbert Spaces.” Numerical Algorithms 84 (2020): 365–88. https://doi.org/10.1007/s11075-019-00758-y.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6649 | OA
Benedikter, Niels P, Phan Thành Nam, Marcello Porta, Benjamin Schlein, and Robert Seiringer. “Optimal Upper Bound for the Correlation Energy of a Fermi Gas in the Mean-Field Regime.” Communications in Mathematical Physics 374 (2020): 2097–2150. https://doi.org/10.1007/s00220-019-03505-5.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 6761
Avni, Guy, Thomas A Henzinger, and Orna Kupferman. “Dynamic Resource Allocation Games.” Theoretical Computer Science 807 (2020): 42–55. https://doi.org/10.1016/j.tcs.2019.06.031.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 6796 | OA
Stella, Federico, Eugenio Urdapilleta, Yifan Luo, and Alessandro Treves. “Partial Coherence and Frustration in Self-Organizing Spherical Grids.” Hippocampus 30, no. 4 (2020): 302–13. https://doi.org/10.1002/hipo.23144.
View | Files available | DOI | PubMed | Europe PMC
 
2020 | Journal Article | IST-REx-ID: 6808 | OA
Jahr, Wiebke, Philipp Velicky, and Johann G Danzl. “Strategies to Maximize Performance in STimulated Emission Depletion (STED) Nanoscopy of Biological Specimens.” Methods 174, no. 3 (2020): 27–41. https://doi.org/10.1016/j.ymeth.2019.07.019.
View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 
2020 | Journal Article | IST-REx-ID: 6918
Goharshady, Amir Kafshdar, and Fatemeh Mohammadi. “An Efficient Algorithm for Computing Network Reliability in Small Treewidth.” Reliability Engineering and System Safety 193 (2020). https://doi.org/10.1016/j.ress.2019.106665.
View | DOI
 

Search

Filter Publications